Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro with Wellbutrin and Depakote lmk

Posted by Ritch on February 14, 2003, at 23:16:35

In reply to Lexapro with Wellbutrin and Depakote, posted by lmk on February 14, 2003, at 14:05:29

> My 15 yr old daughter started taking Lexapro 3 weeks ago (5 mg for 1 week - then 10 mg). She has been taking Wellbutrin for depression & Depakote for mood for about a year and Adderall for ADHD for several years. Starting about 6 days ago we cut her dose of Wellbutrin in half - hoping to get her off of it. She has complained about not sleeping for the last week or more. Now for the last 3 days she has had a problem at lunch time at school with severe shaking - feeling like she's "out of it". Are these side effects from the Lexapro? If so, do they go away? Right now she takes everything in the morning. Does anyone know if there's a better time to take any of these meds?

My hunch is she is having an adverse reaction to the combination of an SSRI (Lexapro) with her Adderall. I had a rather pronounced response to Celexa+Dexedrine previously. SSRI's can cause fairly bad insomnia, too. Maybe she needs to reduce the Lex back down to 5mg? I tried a stim (Ritalin) with WB and didn't have any weird effects that either one individually wouldn't cause. I am not sure how reducing the WB dosage would *cause* the trouble, though. Also, if she is needing to take Depakote for "mood" (bipolar) and she has never taken an SSRI before-the SSRI could be aggravating her bipolar.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[200568]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:200439
URL: http://www.dr-bob.org/babble/20030214/msgs/200568.html